MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1941 to 1948 of 1948

1941
The combinatorics of the Al-Salam-Chihara q-Charlier polynomials

Kim, Dongsuresearcher; Stanton, Dennis; Zeng, Jiang, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.54, no.0, pp.1 - 15, 2006-06

1942
Colored Prufer codes for k-edge colored trees

Cho, MW; Kim, Dongsuresearcher; Seo, S; Shin, HS, ELECTRONIC JOURNAL OF COMBINATORICS, v.11, no.1, pp.301 - 308, 2004-07

1943
Transitive cycle factorizations and prime parking functions

Kim, Dongsuresearcher; Seo, S, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.104, no.1, pp.125 - 135, 2003-10

1944
Laces: A generalisation of braids

Fenn, R; Jin, Gyo Taekresearcher; Rimanyi, R, OSAKA JOURNAL OF MATHEMATICS, v.38, no.2, pp.251 - 269, 2001-06

1945
THE COCHRAN SEQUENCES OF SEMI-BOUNDARY LINKS

Jin, Gyo Taekresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.293 - 302, 1991-06

1946
The initial involution patterns of permutations

Kim, Dongsuresearcher; Kim, JS, ELECTRONIC JOURNAL OF COMBINATORICS, v.14, no.1, pp.S13 - S22, 2007-01

1947
Combinatorics of generalized Tchebycheff polynomials

Kim, Dongsuresearcher; Zeng, J, EUROPEAN JOURNAL OF COMBINATORICS, v.24, no.5, pp.499 - 509, 2003-07

1948
Three-dimensional stable nonconforming parallelepiped elements for the Stokes problem

Kim, Y; Huh, Hoonresearcher; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.130, no.2-3, pp.573 - 586, 2002-08

Discover

rss_1.0 rss_2.0 atom_1.0